Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series B, Pt. 3 , pp. 449 -- 461

OPTIMAL BLOCK DESIGNS WITH UNEQUAL BLOCK SIZES FOR MAKING TEST TREATMENTS-CONTROL COMPARISONS UNDER A HETEROSCEDASTIC MODEL

By

RAJENDER PARSAD and V.K. GUPTA, Indian Agricultural Statistics Research Institute

SUMMARY. This article obtains some sufficient conditions to establish the $A$-optimality of block designs with unequal block sizes for making test treatments control comparisons under a suitable heteroscedastic model. Balanced test treatments incomplete block designs with unequal block sizes of type $G$ are defined. Some general methods of constructing these designs are given and their $A$-efficiencies are investigated. These designs have got high $A$-efficiencies. Some of these designs are also A-optimal.

AMS (1980) subject classification. Primary 62K05, secondary 62K10.

Key words and phrases. One way elimination of heterogeneity, BIB design, PBIB design, BTIB design, $A$-optimality, generalised least squares.

Full paper (PDF)

This article in mathematical reviews.